# SDR DALA1135811403

- Difficulty date: May 8, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 42,513 hours, 16,134 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10018
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 903 RBL 92 FRAME INNER CHORD FOUND CRACK.  THE FRAME INNER CHORD REPAIRED AS PER ER/A 489746-14AD.
